# SDR CALA2011120700796

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 45,858 hours, 24,464 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Wire Harness
- Part number: 205319E039LL4TL
- Condition: Shorted
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/O SIDE WINDOW SHORTHED OUT DURING T/O.  FOUND SHORTHED WIRE BUNDLE (COILED HARNESS) ON F/O SIDE AT WINDOW BASE.  REMOVED AND REPLACED COILED HARNESS FOR WINDOW HEAT CONTROL ON F/O SLIDE WINDOW IN REF TO WDM 30-41-11 AND OPS CHECKED IN REF TO AMM 56-12-11-404-007.
